# SDR DALA2018110906558

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 74,734 hours, 56,030 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAV SMOKE DETECTOR SOUNDED FOR SEVERAL MINUTES. RMVD AND REPLACED F/C LAV SMOKE DET. IAW MD88 AMM 26-13. (LP4808092)
